# SDR 08FDEA04588

- Difficulty date: October 28, 2008
- Submitted: October 29, 2008
- Operation: Air carrier
- Aircraft: N654FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 738
- Aircraft time: 22,090 hours, 11,356 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53812923000
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DECK SEAT TRACK RBL 38 HAS CORROSION 9.0 INCH FWD OF FRAME 42.  REMOVED SEAT TRACK IAW SRM 51-40-21.  LOCATED AND DRILLED NEW SEAT TRACK IAW SRM 51-40-44.  INSTALLED SEAT TRACK IAW SRM 51-40-21.
